Global existence of solutions for a strongly coupled population system

Tom 63 / 2003

Gonzalo Galiano, Ansgar Jüngel Banach Center Publications 63 (2003), 209-216 MSC: Primary 35K55; Secondary 65N40 DOI: 10.4064/bc63-0-9

Streszczenie

A strongly coupled cross-diffusion model for two competing species in a heterogeneous environment is analyzed. We sketch the proof of an existence result for the evolution problem with non-flux boundary conditions in one space dimension, completing previous results \cite{GGJ00b}. The proof is based on a symmetrization of the problem via an exponential transformation of variables and the use of an entropy functional.

Autorzy

  • Gonzalo GalianoDepartamento de Matemáticas
    Universidad de Oviedo
    33007 Oviedo, Spain
    e-mail
  • Ansgar JüngelFachbereich Mathematik und Statistik
    Universität Konstanz
    78457 Konstanz, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek